About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 742705, 13 pages
http://dx.doi.org/10.1155/2012/742705
Research Article

An Extended Analytic Solution of Combined Refraction and Diffraction of Long Waves Propagating over Circular Island

1Department of Hydraulic and Ocean Engineering, National Cheng Kung University, Tainan 701, Taiwan
2Research Center of Ocean Energy and Strategy, National Taiwan Ocean University, Keelung 202, Taiwan
3Department of Marine Environmental Engineering, National Kaohsiung Marine University, Kaohsiung 811, Taiwan

Received 18 June 2012; Revised 5 September 2012; Accepted 24 September 2012

Academic Editor: Michael Meylan

Copyright © 2012 Yu-Shu Kuo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Huan-Wen Liu, and Jian-Jian Xie, “The series solution to the modified mild-slope equation for wave scattering by Homma islands,” Wave Motion, vol. 50, no. 4, pp. 869–884, 2013. View at Publisher · View at Google Scholar